Acyclic matchings

Noga Alon, C. Kenneth Fan, Daniel Kleitman, Jozsef Losonczy

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

The purpose of this note is to give a constructive proof of a conjecture in Fan and Losonczy (1996) concerning the existence of acyclic matchings.

Original languageEnglish (US)
Pages (from-to)234-236
Number of pages3
JournalAdvances in Mathematics
Volume122
Issue number2
DOIs
StatePublished - Sep 25 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Alon, N., Fan, C. K., Kleitman, D., & Losonczy, J. (1996). Acyclic matchings. Advances in Mathematics, 122(2), 234-236. https://doi.org/10.1006/aima.1996.0060